Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im on mo.2 of accutane and am taking 80mg a day - 1 in the morning 1 at night. its a pretty high dose in my opinion, but whatever works...

However, I'm getting some real possible side effects now. I got 3 nose bleeds in one day, I'm having moderate back pain, feeling weak, and every part of my body BUT MY FACE decides to lock in moisture. My face is peeling and scabbing like no other. On top of that, even though I'm constantly lubricating my lips with chapstick ("carmex healing" and other variety) nothing.is.working. They are starting to get crusty and disgusting looking. They constantly hurt, sting, and I can barely open my mouth and when I do they split open and it hurts like a b****. DOES ANYONE KNOW WHAT I CAN DO FOR THIS?????? and if this will last the entire time I'm on tane....

I did buy some vaseline and heavier non comodogenic moisturizing cream .. but it seems like I'm buying and buying creams and nothing is alleviating or fixing this :(

Link to comment
Share on other sites

Guest

Lower your dose yourself. Even if your dermatologist doesn't agree with it (which I don't see why they would not if it's too much for your body). They're not the know all and be all. Listen to your body and do what it wants you to do. Maybe try alternating dosages, like 40 one day 80 the next. REMEMBER you are taking a drug that could cause possible long term side effects. Be careful with it.

Don't forget to drink tons of water and eat things that will hydrate you from the inside out! Fruits like watermelon etc. Take some Omega-3 and Vitamin E supplements as well.

Link to comment
Share on other sites

The good news for you is that it's working really well and doing what it shoul do (drying out your skin and making pores smaller). I had side effects when I took it and I wished now I had of took it for slightly longer than I did. But it worked well for me. You might want to discuss with your doctor about products you can use or maybe lower dosage slightly.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×